# SDR FQAR20170914087

- Difficulty date: September 14, 2017
- Submitted: September 19, 2017
- Operation: General aviation
- Aircraft: N428PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843476
- Aircraft time: 17,862 hours
- Engine: Lyc O360A4M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086006
- Condition: Cracked
- Location: Rt Wing
- Part time: 192 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CHANNEL IN THE RIGHT WING WAS FOUND CRACKED. THE CHANNEL IS THE FWD OF TWO CHANNELS RIVETED TO A SKIN ASSY LOCATED INBOARD ON THE RIGHT WING BETWEEN THE MAIN SPAR AND WING LEADING EDGE.
